# SDR IPXA2025031871789

- Difficulty date: March 11, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 72,198 hours, 24,358 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Tee Angle
- Part number: 145T86293
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - SPLICE TEE, KEEL BEAM AREA, PNL NO. 149AL FWD SPLICE TEE.REMOVED DAMAGE PART I.A.W SRM 51-40-02-0G REV.91.INSTALLED NEW PART I.A.W SRM 51-40-02-0G REV.91 AND BOEING DWG NO.145T8629 SH 2 REV.A
